MathSciNet Relay Station
MathSciNet bibliographic data
MR320142 (47 #8682b) 20D20
Smith, Fredrick L. Groups whose Sylow subgroups are the direct product of two semi-dihedral groups. Illinois J. Math. 17 (1973), 387–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement